MAUDE Adverse Event Report: Datascope Corp. CS300 Intra-Aortic Balloon Pump, English, 110V; System, Balloon, Intra-Aortic And Control

Datascope Corp. CS300 Intra-Aortic Balloon Pump, English, 110V; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-3023-53
Medical Device Problem Codes Device Contamination with Body Fluid (2317); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during clinical use the cs300 intra-aortic balloon pump (iabp) experienced a blood back.The device shutdown due to blood back during therapy.There was patient involved, no harm reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that after performing troubleshooting it was verified that the blood entered into unit through a hole in the catheter.The fse replaced all contaminated parts: tubing, fill manifold assembly, clamp cable, reservoir assembly, condensate removal module, pneumatic connector, purge valve assembly and safety disk.The fse conducted functional and safety testing.Product passed all functional and safety tests per manufacturer specifications.
 
Additional Manufacturer Narrative
Initial reporter: (b)(6).\ \ upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CS300 Intra-Aortic Balloon Pump, English, 110V
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50880612
Report Number2249723-2026-0004417
Device Sequence Number16118212
Product Code DSP
UDI-Device Identifier10607567107882
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-53
Device Catalogue Number0998-00-3023-53
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2010
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IAB OT# 1605652
Patient SexUnknown